# SDR SWIA2025010601120

- Difficulty date: November 20, 2024
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,310 hours, 30,498 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Doubler
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THERE APPEARS TO BE A CRACK IN THE LH ENGINE PYLON DOUBLER BEHIND THE HYDRAULIC PRESSURE LINE QD FITTING (C-CHECK RO 12/21/2024) (FILED CLOSED)REMOVED AND REPLACED WITH NEW DOUBLER ON  LH ENGINE PYLON DOUBLER BEHIND THE HYDRAULIC PRESSURE LINE QD FITTING. REF. CRJ700 SRM 51-42-06-001-001-A01 AND DWG KMM670-75001 REV F. COMPLIED WITH ALL STEPS OF TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS
